WIAS Preprint No. 2433, (2017)

The Bouchaud--Anderson model with double-exponential potential


  • Muirhead, Stephen
  • Pymar, Richard
  • Soares dos Santos, Renato

2010 Mathematics Subject Classification

  • 60H25 82C44


  • Parabolic Anderson model, Bouchaud trap model, intermittency, localisation




The Bouchaud--Anderson model (BAM) is a generalisation of the parabolic Anderson model (PAM) in which the driving simple random walk is replaced by a random walk in an inhomogeneous trapping landscape; the BAM reduces to the PAM in the case of constant traps. In this paper we study the BAM with double-exponential potential. We prove the complete localisation of the model whenever the distribution of the traps is unbounded. This may be contrasted with the case of constant traps (i.e. the PAM), for which it is known that complete localisation fails. This shows that the presence of an inhomogeneous trapping landscape may cause a system of branching particles to exhibit qualitatively distinct concentration behaviour.

Appeared in

  • Ann. Appl. Probab., 29:1 (2019), pp. 264-325.

Download Documents